Pacific Journal of Mathematics

On unicity of capacity functions.

Akio Osada

Article information

Source
Pacific J. Math., Volume 28, Number 1 (1969), 151-155.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983617

Mathematical Reviews number (MathSciNet)
MR0252632

Zentralblatt MATH identifier
0174.37301

Subjects
Primary: 30.45

Citation

Osada, Akio. On unicity of capacity functions. Pacific J. Math. 28 (1969), no. 1, 151--155. https://projecteuclid.org/euclid.pjm/1102983617


Export citation

References

  • [1] L. V. Ahlfors and L. Sario, Riemnn surfaces, Princeton Univ. Press, Princeton, N. J., 1960.
  • [2] M. Heins, A lemma on positive harmonic functions, Ann. of Math. 52 (1950),568-573.
  • [3] M. Heins, Riemann surfaces of infinite genus, Ann. of Math. 55 (1952), 296-317.
  • [4] M. Nakai, On Evans patentialy Proc. Japan Acad. 38 (1962), 624-629.
  • [5] L. Sario, A linear operator method on arbitrary Riemann surfaces, Trans. Amer. Math. Soc. 72 (1952), 281-295.
  • [6] L. Sario, Capacity of the boundary and of a boundary component, Ann. of Math. 59 (1954), 135-144.
  • [7] L. Sario and K. Noshiro, Value distribution theory, D. Van Nostrand, 1966.